Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 71-78 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Gabeleh M, Markin J. Some Remarks on The Paper "Global Optimization in Metric Spaces With Partial Orders". MACO 2021; 2 (1) :71-78
URL: http://maco.lu.ac.ir/article-1-75-en.html
Abstract:   (1127 Views)
The aim of this note is to show that the main conclusion of a recent paper by Sadiq Basha [S. Sadiq Basha, Global optimization in metric spaces with partial orders, emph{Optimization, 63 (2014), 817-825}] can be obtained as a consequence of corresponding existing results in fixed point theory in the setting of partially ordered metric spaces. Moreover, by a similar approach, we prove that in the paper [V. Pragadeeswarar, M. Marudai, Best proximity points: approximation and optimization in partially ordered metric spaces, emph{Optim. Lett. 7 (2013), 1883–1892}] the results are not real generalizations but particular cases of existing fixed point theorems in the literature.
Full-Text [PDF 111 kb]   (703 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/12

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.